I recently switched bc pills from Orthonovum 1/35 to Yasmin, and I had sex within the first 7 days of my first pack of Yasmin (I started the day after my inactive Orthonovum pills just like I would've started any new pack). Could I be pregnant? I am now on the 4th day of inactive pills where I am supposed to get my period, but I haven't gotten it yet. Could this mean I am possibly pregnant or is it just because I switched pills?
The only way you can find out if you are pregnant or not is to take a pregnancy test. Switching contraceptive pills shouldnât decrease the pill's efficiency. However, antibiotics may interact with the contraceptive pills and decrease their efficiency.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.